Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Intermittent appearance of minor bumps, rash on stomach. Cause?

Hi, I have just noticed over the past few months that some minor bumps, a rash , or possibly a bug bite have been on my stomach! I have no idea what the cause could be! They appear on and off.There is one cluster of three, not red, slightly itchy bumps, and two other spots on my stomach with only one bite . What s the cause??
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hello..thanks for your query..
I feel that you have something knows as Chronic Urticaria.It is common condition with frequent exacerbations and remissions.In most cases,a direct cause is not identified.However a combination of correct anti histaminic tablets for a few months help in reducing the severity and frequency of these hives.Start application of a soothing anti pruritic calamine lotion to relieve the itch.In certain cases a few bood tests are advised to rule out ant internal causation of the same.especially if this has been going around for more than a month, it is wise to have a few blood and stool tests done before the onset of therapy.There are several non sedating options available to your treatment, so you can ask our doctor about the prescription of the same..Do not worry,although symptoms and treatment course of urticaria is prolonged,these do not pose any danger in most people!
Hope this helps..take care.
Answered: Sat, 26 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor